# SDR SIMA20240825001

- Difficulty date: August 25, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N232NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000560
- Aircraft time: 20,989 hours, 13,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Faded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INT-9 CHECK FOUND EMERGENCY PHOTOLUMINESCENT LIGHT STRIP INDICATOR LIGHT FROM SEATS 1DF TO 2DF FADED. RAR EMERGENCY PHOTOLUMINESCENT LIGHT STRIP INDICATOR LIGHT FROM SEATS 1DF TO 2DF IAW ERJ 175 AMM 33-50-21. NO FURTHER DEFECTS NOTED.
